Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 129, NWS Birmingham, AL

August 30, 2013Etowah County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 30, 2013, 2:43 PM CDT for Etowah County, St. Clair County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2013, 2:43 PM CDT (19:43 UTC)
Expired
Aug 30, 2013, 3:30 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Etowah County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 91 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1343 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS54 KBMX 301943
SVRBMX
ALC055-115-302030-
/O.NEW.KBMX.SV.W.0129.130830T1943Z-130830T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
243 PM CDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL ETOWAH COUNTY IN NORTHEAST ALABAMA...
  NORTHEASTERN ST. CLAIR COUNTY IN ALABAMA...

* UNTIL 330 PM CDT

* AT 242 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF STEELE...OR 7 MILES SOUTHWEST OF RAINBOW CITY...AND
  MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAGLAND...NEELY HENRY DAM AND WATTSVILLE.

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 174...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3395 8604 3386 8603 3384 8607 3383 8605
      3380 8607 3377 8605 3371 8612 3371 8614
      3367 8615 3370 8619 3368 8621 3366 8618
      3367 8630 3396 8621
TIME...MOT...LOC 1943Z 004DEG 11KT 3388 8613

$$

56
2 follow-up statements
921 
WWUS54 KBMX 302001
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT FRI AUG 30 2013

ALC055-302011-
/O.CAN.KBMX.SV.W.0129.000000T0000Z-130830T2030Z/
ETOWAH AL-
301 PM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL ETOWAH
COUNTY IS CANCELLED...

LAT...LON 3394 8617 3390 8614 3390 8611 3386 8610
      3386 8606 3384 8607 3383 8605 3380 8607
      3377 8605 3371 8612 3371 8614 3367 8615
      3370 8619 3368 8621 3366 8618 3367 8630
      3396 8621
TIME...MOT...LOC 2001Z 004DEG 11KT 3383 8613

$$

ALC115-302030-
/O.CON.KBMX.SV.W.0129.000000T0000Z-130830T2030Z/
ST. CLAIR AL-
301 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN ST. CLAIR COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILLIAMS...OR 10 MILES SOUTHWEST OF RAINBOW CITY...
MOVING SOUTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAGLAND
AND WATTSVILLE

LAT...LON 3394 8617 3390 8614 3390 8611 3386 8610
      3386 8606 3384 8607 3383 8605 3380 8607
      3377 8605 3371 8612 3371 8614 3367 8615
      3370 8619 3368 8621 3366 8618 3367 8630
      3396 8621
TIME...MOT...LOC 2001Z 004DEG 11KT 3383 8613

$$

56
786 
WWUS54 KBMX 302013
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI AUG 30 2013

ALC115-302023-
/O.CAN.KBMX.SV.W.0129.000000T0000Z-130830T2030Z/
ST. CLAIR AL-
313 PM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...GUSTY WINDS 
WILL STILL BE POSSIBLE TO 50 MPH ACROSS EASTERN ST. CLAIR COUNTY.

LAT...LON 3394 8617 3390 8614 3390 8611 3386 8610
      3386 8606 3384 8607 3383 8605 3380 8607
      3377 8605 3371 8612 3371 8614 3367 8615
      3370 8619 3368 8621 3366 8618 3367 8630
      3396 8621
TIME...MOT...LOC 2013Z 004DEG 11KT 3379 8613

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 12:54 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 30, 12:54 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT FRI AUG 30 2013

.UPDATE...
FOR AVIATION.

&&

.AVIATION...
18Z TAF DISCUSSION.

CUMULUS FIELDS HAVE DEVELOPED NICELY TODAY AND THUS WITH OUR
DAYTIME HEATING STARTING TO SEE TSRA POP UP ACROSS THE EASTERN
HALF OF CENTRAL ALABAMA IN A NORTH TO SOUTH FASHION...WITH OUR
APPROACHING WEDGE FRONT. HAVE HELD OFF STARTING VCTS AT TCL A
COUPLE OF HOURS FOR THINGS TO GET GOING. BUT FOR ANB/MGM/TOI
SHOULD BE SOONER THAN LATER AND BHM/EET IN BETWEEN. MVFR FOG AGAIN
POSSIBLE TONIGHT AS BOUNDARY MAY STALL AND RAIN WITH ADDITIONAL
MOISTURE POSSIBLE AT SITES. ANY CONVECTION THAT GETS GOING THIS
AFTERNOON SHOULD BEGIN TO DECREASE IN COVERAGE AND INTENSITY AFTER
SUNSET.

08/MK

&&

.PREV DISCUSSION...
/ISSUED 1015 AM CDT FRI AUG 30 2013/

DISCUSSION...

TEMPERATURES WARMING UP NICELY THIS AM. CLOUDS MOVING IN/
DEVELOPING INTO CENTRAL ALABAMA FROM THE EAST. ONLY A COUPLE OF
TWEAKS TO THE TEMPERATURES TODAY BASED ON CURRENT WARMING TRENDS
BUT MINOR. FORECAST PRETTY MUCH IN GOOD SHAPE. NO CHANGES TO POPS
FOR THIS AFTERNOON AND EVENING AS STILL EXPECTING SOME DEVELOPMENT
LATER TODAY. UPDATE ALREADY OUT.

08/MK

PREV DISCUSSION...
/ISSUED 450 AM CDT FRI AUG 30 2013/

THE UPPER RIDGE IS GOING TO SLIDE TO THE WEST TODAY AND WILL ALLOW
FOR AN INCREASE IN MOISTURE ACROSS THE AREA WITH THE EASTERLY FLOW
DEVELOPING. AT THE SAME TIME A WEAK SHORTWAVE WILL SLIDE AROUND
THE EASTERN EDGE OF THE RIDGE. THIS COMBINED WITH THE EASTERLY
INCREASE IN MOISTURE WILL HELP GENERATE SHOWERS AND THUNDERSTORMS
DURING THE PEAK HEATING OF THE DAY. BEST CHANCES WILL BE ACROSS
THE EAST DURING THE AFTERNOON. THROUGH THE WEEKEND WE WILL
CONTINUE TO SEE THE RIDGE RETROGRADE WEST AND BEGIN TO EXPAND AND
BUILD. THIS WILL ALLOW THE TROUGH TO DIG SOUTHWARD DURING THE DAY
MONDAY. THIS WILL ALLOW A COLD FRONT TO SLIDE THROUGH THE AREA BY
TUESDAY EVENING.

UNTIL THE FRONT CAN CLEAR THROUGH THE AREA...SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE...WITH THE BEST CHANCES ON MONDAY
AFTERNOON AND TUESDAY AFTERNOON WITH THE FRONT ITSELF. CONCEPTUAL
THINKING WOULD BE TO GO WITH LIKELY POPS FOR MONDAY AFTERNOON AND
TUESDAY...HOWEVER CONCERNS WITH TIMING AND OVERALL COVERAGE WILL
KEEP RAIN CHANCES IN THE HIGH CHANCE CATEGORY FOR NOW. AS WE MOVE
THROUGH THE WEEKEND...HOPEFULLY TIMING OF THE FRONT WILL BECOME A
LITTLE CLEARER AND CHANCES WILL LIKELY IMPROVE. LOOKING AT THE
DYNAMICS OF THE OVERALL SCENARIO...THERE IS NOT MUCH TO SUGGEST
ANY WIDESPREAD HAZARDOUS WEATHER THROUGH THE HOLIDAY WEEKEND.
HOWEVER THERE MAY BE A FEW STRONG STORMS THAT MAY DEVELOP DURING
THE PEAK HEATING EACH AFTERNOON. THE MAIN THREAT HERE WOULD BE
MICROBURST AND WILL BE EVALUATED EACH DAY TO SEE ANY INCLUSION IN
THE HWO. AS FOR TODAY...THE GFS AND RUC INDICATE JUST A MEDIUM
POTENTIAL WHILE THE NAM IN MODERATE TO HIGH ACROSS THE EAST.
CONFIDENCE IS JUST NOT HIGH ENOUGH TO INTRODUCE THE POTENTIAL IN
THE HWO FOR TODAY AS THE OVERALL AIRMASS STILL REMAINS FAIRLY DRY.
LOOKING AT SATURDAY IT LOOKS LIKE THERE WILL BE A BETTER CHANCE
DURING THE AFTERNOON AS THE NAM IS HINTING AT A HIGH POTENTIAL
EAST OF I-65 ON SATURDAY. SINCE WE TYPICALLY ONLY DISCUSS DAY ONE
MICROBURST POTENTIAL IN THE HWO...WILL LEAVE THIS FOR TOMORROW
MORNING...BUT THE POTENTIAL IS THERE FOR ISOLATED STRONG DAMAGING
WINDS WITH ANY STORM IN THE EAST ON SATURDAY.

BEHIND THE FRONT...COOLER AND DRIER AIR WILL BE IN PLACE ONCE
AGAIN AS WE REMAIN IN THE OVERALL COOL SUMMER PATTERN. HOPE
EVERYONE HAS A GOOD LABOR DAY WEEKEND.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     92  72  92  71  91 /  20  20  50  30  40
ANNISTON    91  73  92  71  90 /  30  20  50  30  50
BIRMINGHAM  92  74  93  73  91 /  20  20  40  30  50
TUSCALOOSA  95  74  97  73  94 /  20  10  20  20  30
CALERA      91  73  93  73  91 /  20  20  40  30  40
AUBURN      93  72  88  72  87 /  40  20  50  30  50
MONTGOMERY  94  75  95  73  94 /  30  20  40  30  40
TROY        94  73  93  71  93 /  40  30  40  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/16
Hazardous weather outlook, Aug 30, 12:56 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1256 PM CDT FRI AUG 30 2013

ALZ011>015-017>050-311800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1256 PM CDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08/MK

In the hours before

Special weather statement, Aug 30, 12:59 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 PM CDT FRI AUG 30 2013

ALZ043-044-301845-
ELMORE AL-MONTGOMERY AL-
1259 PM CDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY AND CENTRAL
ELMORE COUNTIES UNTIL 145 PM CDT...

AT 100 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WETUMPKA...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WETUMPKA...
  MONTGOMERY...
  BLUE RIDGE...
  BOB WOODRUFF LAKE...
  EMERALD MOUNTAIN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3222 8606 3227 8639 3263 8626 3259 8605
TIME...MOT...LOC 1759Z 008DEG 8KT 3254 8617

56
Special weather statement, Aug 30, 1:58 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT FRI AUG 30 2013

ALZ042-044-301945-
LOWNDES AL-MONTGOMERY AL-
158 PM CDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN LOWNDES
COUNTIES UNTIL 245 PM CDT...

AT 154 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CANTELOUS TO PIKE ROAD...
AND MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAYNEVILLE...
  MEADVILLE...
  FORT DEPOSIT...
  LOWNDESBORO...
  HOPE HULL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3196 8668 3238 8662 3236 8660 3237 8655
      3234 8653 3234 8650 3238 8646 3237 8600
      3197 8600 3196 8630 3204 8631 3205 8639
      3196 8641
TIME...MOT...LOC 1858Z 001DEG 12KT 3229 8651 3227 8603

56
Special weather statement, Aug 30, 2:00 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT FRI AUG 30 2013

ALZ043-301945-
ELMORE AL-
200 PM CDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELMORE COUNTY UNTIL 245
PM CDT...

AT 200 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MARTIN LAKE AT KOWALIGA...OR 8 MILES SOUTHEAST OF
EQUALITY...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ECLECTIC...
  SANTUCK...
  KENT...
  EMERALD MOUNTAIN...
  CENTRAL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3241 8612 3243 8613 3244 8618 3275 8612
      3275 8598 3277 8596 3275 8595 3275 8589
      3268 8591 3265 8589 3250 8589 3248 8587
      3245 8588 3245 8599 3243 8600 3242 8605
TIME...MOT...LOC 1900Z 002DEG 14KT 3269 8599

56
Special weather statement, Aug 30, 2:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT FRI AUG 30 2013

ALZ018-019-026-302015-
CALHOUN AL-ETOWAH AL-ST. CLAIR AL-
225 PM CDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...CENTRAL
ETOWAH AND WESTERN CALHOUN COUNTIES UNTIL 315 PM CDT...

AT 224 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ATTALLA...OR NEAR RAINBOW CITY...MOVING SOUTH AT 15
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RAINBOW CITY...
  STEELE...
  ASHVILLE...
  RAGLAND...
  OHATCHEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3373 8600 3375 8629 3413 8620 3412 8598
TIME...MOT...LOC 1925Z 004DEG 13KT 3398 8611

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 12:59 PM CDTSpecial Weather StatementBMXElmore46 min
Aug 30, 1:58 PM CDTSpecial Weather StatementBMXLowndes, Montgomery47 min
Aug 30, 2:00 PM CDTSpecial Weather StatementBMXElmore45 min
Aug 30, 2:25 PM CDTSpecial Weather StatementBMXEtowah50 min
Aug 30, 3:11 PM CDTSpecial Weather StatementBMXSt. Clair49 min
Aug 30, 3:28 PM CDTSpecial Weather StatementBMXCherokee47 min
Aug 30, 3:33 PM CDTSpecial Weather StatementBMXShelby42 min
Aug 30, 4:05 PM CDTSpecial Weather StatementBMXMacon40 min
Aug 30, 4:49 PM CDTSpecial Weather StatementBMXPike26 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.